hi. i've been on subutex for a week today and things aren't getting any better. i'm not craving anything but the taste of subutex makes me so sick and i'm also very sick after i've took the medication. Can anyone help with the bad taste? I think i'm over withdrawals from the co-codamol now but the subutex is making me really ill and i really don't want to take it. Thanks
Definitely talk to your doctor. I had a hard time adjusting to suboxone at first also. Your dosage might be too high, or you just might be sensitive to the taste. It took me about 2 weeks to adjust to the suboxone. The first 2 weeks it would give me horrid headaches and nauseau and dizziness.. but at the time my doc said it would go away and it did. If its just a taste thing, well unfrortunately there is nothing you can do about it. It must be taken sublingually.. maybe take your dose and have some hard candy on hand for when its dissolved or take it in the morning before you brush your teeth and brush right afterwards. Hope you feel better soon.
Hi. The sickness is going away...i took it today and didn't really feel sick at all so i think you're right that it will get better. I had a mint in my mouth today which was dissolving at the same time as the tablet which helped a lot i think. Got to see the doctor tomorrow to check on my progress. I can't take it in the morning yet as i have to go to chemist to take is as i'm under supervision at the mo as i've only been on it a week. I'm only on 8mg at the mo, don't want to go higher than that to be honest, i feel i'm coping quite well on this dose :) thanks for your replys x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.